Thursday, December 29, 2011
Benadryl was doing the same to me as the Mucinex D of which I really shouldn't be all the surprised. But I do need some sleep soon.
I'm cranky without sleep.
My metabolism is crashing without sleep. This means I'm starting to pack on the weight from the use of the mucinex. Not much of yet, just under a pound, but for a fatty like me any gain is a bad thing. Oh and the almost pound was gained overnight.
My heart is beating rather irregularly with these meds. I mean I had a pronounced murmur the other day but now my chest is hurting.
Just a few more days and I'll be done with two of the four new medicines. I can't wait to get off of them.
Speaking of medicines....the mail order pharmacy called me this morning about my Micro dose Lupron. My Tricare insurance covers all but the $12.00 co-pay. Not bad I think, even though I was quoted $9.00 in November. I guess inflation? So the last of my medicine will arrive tomorrow. YAY! I'll get it right in the fridge as soon as it arrives. I wonder if it comes with needles or not. If not I still have some on hand from the last IVF.
Today I have a therapy session with my psychologist. I'll mention to her the side effect from the benadryl and mucinex I've been taking over the past week. I have to also say its making for some wild mood swings too. I don't have much of a choice here, I have to take something to decongest this sinus infection. But I'm wondering if she can give me any advice for coping skills when I'm on mood altering drugs. Maybe I should get my husband a hotel room since I'm not fit for company of any sort of late. Hmm...maybe I should get a hotel room for me in the tropic with cute man servant and room service?